On Lau’s conjecture II
作者: Khadime Salame
刊名: Proceedings of the American Mathematical Society, 2020, Vol.148 (5), pp.1999-2008
来源数据库: American Mathematical Society Journal
DOI: 10.1090/proc/14893
关键词: AmenabilityNonexpansive mappingsLeft uniformly continuous functionSemigroupWeak* topology.
原始语种摘要: In this paper we are concerned with the study of a long-standing open problem posed by Lau in 1976. This problem is about whether the left amenability property of the space of left uniformly continuous functions of a semitopological semigroup is equivalent to the existence of a common fixed point for every jointly weak* continuous norm nonexpansive action on a nonempty weak* compact convex subset of a dual Banach space. We establish in this paper a positive answer.
全文获取路径: AMS 
分享到:

×
关键词翻译
关键词翻译
  • conjecture 推测
  • semigroup 半群
  • uniformly 一律地
  • nonempty 非空的
  • compact 紧的
  • continuous 连续的
  • existence 存在
  • amenability 适应性
  • every 所有
  • paper